# SDR R61A201302230234

- Difficulty date: February 23, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N812MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000030
- Aircraft time: 22,625 hours, 16,846 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062642002
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE RIGHT HORIZONTAL STABILIZER RIB 12A CRACKED.  MAINTENANCE REPAIRED THE RIGHT HORIZONTAL STABILIZER RIB 12A IAW EMB ETD 2013-170-003597. MAJOR REPAIR, THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
